Login      Sign Up
 

Q. If I had six Paracetamol tablets and seven of Mefenamic acid, how bad can it be?


 

Hello doctor,

I am 18 years old. What if I have six tablets of 500 mg Paracetamol (Crocin advance) and seven tablets of 500 mg Mefenamic acid (Ponstan forte) at one go (within five minutes)? How bad will it be? What will the side effects be?


Related Questions:
Is Garcinia Cambogia a good slimming product? Can you suggest low carb diet chart ?
Is a BP of 99/68 normal in case of a liver failure?
Please suggest a diet plan to lose weight.
 

Dr. Smit Uttam Janrao
MBBS., MD MEDICINE
General Medicine, Internal Medicine

Hello,

Welcome to icliniq.com.

  • This dose is really too high. You should not take medicines like this without a proper prescription from your doctor.
  • You may have an acute liver failure.
  • Stop them right now and take a high-carbohydrate diet for the next five to seven days.
  • Do not do this in the future.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician


 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


How long will it take for my mother to recover from chikungunya and MG?
Query: Hi doctor, My mother is 80 years old. She has been having myasthenia gravis for the last 10 years and it has been under good control. She took only Distinon tablet three times a day till last month. One month ago, she had a viral fever. She was admitted in hospital for 10 days and the doctors treate...  Read Full »
Dr. Rajyaguru
Neurologist

Answer: Hi, Welcome to icliniq.com. I agree that the dosages have been increased quite a bit. But, the myasthenia precrisis is treated this way only. Coexisting viral fever chikungunya may be the added reason to increase the doses on higher side. If it was an overdose, she would have experienced the sympto...  Read Full »
 
Acute and Chronic Hepatitis B Infection
Article Overview: Hepatitis B is a virus that predominantly affects the liver. Infection of hepatitis B may be cleared from the body and may go to chronic infection. Chronic hepatitis B may cause chronic liver damage and liver cirrhosis. Hepatitis B may cause liver cancer in a small proportion of infected patients.  Read Article »
Dr. Babu Lal Meena
Medical Gastroenterologist

Overview: Hepatitis B is the virus that predominantly affects the liver. There are various routes of hepatitis B infection. The important causes of infection are contaminated needle prick, blood transfusions from an infected individual, unprotected sex, and maternal to child transmission. Infectio ...  Read Article »
 
Am I in any sort of danger if I accidentally overdosed on Propranolol?
Query: Hi doctor, My doctor asked me to take 10 mg of Inderal three times a day. I accidentally took 20 mg this time. Am I in danger?  Read Full »
Dr. Vinod Kumar Atreya
General Surgeon

Answer: Hi, Welcome to icliniq.com. You need not be worried about having taken 20 mg of Inderal (Propranolol). The range of dosages of Inderal is very wide. You are not in danger. Revert back to a cardiologist online for further follow up --> https://www.icliniq.com/ask-a-doctor-online/cardiologist  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


My nose is always blocked and has mucus. Kindly help.
Hello doctor,My nose is always blocked and have mucus, from past four months. To open up my nostrils, I have to use Otri ...Read more »
Child is showing tantrums and speaking bad words. Kindly help.
Hello doctor, My child is 2.7 years old but is very aggressive and does what should not be done. Never listens, shows t ...Read more »
Folic Acid - Uses | Dosage | Side effects | Drug Interactions | Warnings
Folic acid is the synthetic form of folate, which is a water-soluble vitamin B9. It is the crucial ingredient in the syn ...Read more »